Jump to content
CrazyBoards.org
Sign in to follow this  

Which Atypical Ap are you taking?  

250 members have voted

  1. 1. Which Atypical Ap are you taking?

    • Clozaril / Clozapine
      4
    • Seroquel / Quetiapine Fumarate
      72
    • Geodon / Ziprasidone
      19
    • Abilify / Aripiprazole
      60
    • Risperdal / Risperidone
      41
    • Zyprexa / Olanzapine
      36
    • Other
      13


Recommended Posts

Guest rach81

Take 150mg solian daily, 100 night, 50 mornings. Used to take Zyprexa - massive weight gain 40kg in 6 weeks, I ate and ate and ate and ate....have also taken Clopixol & Risperdal same effects weight gain, hunger and drowsiness (or more like a constant comatose).

I seem to have less side effects with Solian, not as hungry, much less weight gain and no drowsiness. I do not get my period and I lactate sometimes but I have had those side effects on all meds!! I do worry sometimes that I wont be able to have a family or form a proper close relationship whilst on these meds but better than living in and out of psychiatric institutions.

Share this post


Link to post
Share on other sites

I take seroquel and clopixal at night for sleep (only combo that works)

I have a clopixal depot injection fortnightly

I take zeldox during the day.

I havent read through all of the posts but it appears not many people are on zeldox.

I like it as it is weight neutral and side effect free for me.

cheers

GC

Share this post


Link to post
Share on other sites

I currently take seroquel xr 400mg.

In the past I have taken up to Seroquel 700mg. I have tried to go off this medication several times but once I get down to 200mg things go wrong. I get edgy, can't sleep, become irritable and very sensitive to noise. So I have accepted and that it is helping me and despite the weight gain of 10 pounds I'm going to stay on it. Ir's the best of the three I've been onlaugh.gif

.

I was on Zyprexa, up to 20mg and in the space of 5 months I put on 40 pounds.angry.gif

I also was on Risperdal 2mg and had increased prolactin levels, secreted breast milk and stopped menstruating. I also gained about 15 pounds. wall.gif

Share this post


Link to post
Share on other sites

I started on Risperdal when I went into the hospital. I got off of it because I started lactating and it scared me. I honestly don't remember much else about it because I was so out of it during that time because I was pretty psychotic. I do remember it making me really hungry, really restless without Cogentin, and super sleepy, although that part wore off after a week or so. Then I went onto Abilify, which made me incredibly agitated and restless. Switched to Seroquel but then my doctor thought I'd benefit most from Geodon. Geodon was a wonder drug...almost. I lost the ability to read and to think clearly on it. Now I'm on Saphris. So far no horrible side effects except for thirst. It does worry me that there's hardly any information on it (at least compared to the others). I want to know if it's gonna suddenly kill me or something. That scares me. It works though, very nicely. My anger and sadness are very blunted but I'm not a zombie, and I like that ;)

Share this post


Link to post
Share on other sites

I've been through Abilify, Seroquel and Zyprexa. I'm currently on Saphris. It's ok so far.

Share this post


Link to post
Share on other sites

I'm on seroquel. But it makes me blackout before I go to sleep - I can never remember actually falling asleep. Though this may be due to my workaholic-ness. wtf.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...